Blow-up set of type I blowing up solutions for nonlinear parabolic systems

Yohei Fujishima, Kazuhiro Ishige, Hiroki Maekawa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider the blow-up problem for systems of nonlinear parabolic inequalities and establish a criterion for the location of the blow-up set. Our criterion enables us to obtain sufficient conditions for the boundedness of the blow-up set and no boundary blow-up for type I blowing up solutions.

Original languageEnglish
Pages (from-to)1491-1525
Number of pages35
JournalMathematische Annalen
Volume369
Issue number3-4
DOIs
Publication statusPublished - 2017 Dec 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Blow-up set of type I blowing up solutions for nonlinear parabolic systems'. Together they form a unique fingerprint.

  • Cite this